Kodai Mathematical Seminar Reports

On Borel's directions of meromorphic functions of finite order. II.

Masatsugu Tsuji

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 2, Number 4-5 (1950), 96-100.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138833953

Digital Object Identifier
doi:10.2996/kmj/1138833953

Mathematical Reviews number (MathSciNet)
MR0041225

Zentralblatt MATH identifier
0045.18601

Subjects
Primary: 30.0X

Citation

Tsuji, Masatsugu. On Borel's directions of meromorphic functions of finite order. II. Kodai Math. Sem. Rep. 2 (1950), no. 4-5, 96--100. doi:10.2996/kmj/1138833953. https://projecteuclid.org/euclid.kmj/1138833953


Export citation

See also

  • Part III: Masatsugu Tsuji. On Borel's directions of meromorphic functions of finite order. III. Kodai Math. Sem. Rep., Volume 2, Number 6 (1950).